International Journal of Intelligent Systems and Applications(IJISA)

ISSN: 2074-904X (Print), ISSN: 2074-9058 (Online)

DOI: 10.5815/ijisa

Published By: MECS Press

IJISA Vol. 5, No. 4, Mar. 2013

Cover page and Table of Contents: PDF (size: 199KB)



  • A Rough Sets-based Agent Trust Management Framework

    Sadra Abedinzadeh, Samira Sadaoui

    DOI: 10.5815/ijisa.2013.04.01

  • Weighted Additive Fuzzy Goal Programming Approach to Aggregate Production Planning

    Mohammed. Mekidiche, Mostefa Belmokaddem, Zakaria Djemmaa

    DOI: 10.5815/ijisa.2013.04.02

  • Static Security Enhancement and Loss Minimization Using Simulated Annealing

    A.Y. Abdelaziz, S. F. Mekhamer, M. A. L. Badr, H. M. Khattab

    DOI: 10.5815/ijisa.2013.04.03

  • Identification of Parametrical Restrictions in Staic Systems in Conditions of Uncertainty

    Nikolay Karabutov

    DOI: 10.5815/ijisa.2013.04.04

  • GA Based Optimal Placement of DGs for Loss Reduction and Reliability Improvement in Distribution Networks with Time Varying Loads

    Zahra Boor, Seyyed Mehdi Hosseini

    DOI: 10.5815/ijisa.2013.04.05

  • Design and Development of an Embedded System for Monitoring the Health Status of a Patient

    Shriram K Vasudevan, Sivaraman R, Subashri V, Murali N

    DOI: 10.5815/ijisa.2013.04.06

  • Semantic Schema Matching Using DBpedia

    Saira Gillani, Muhammad Naeem, Raja Habibullah, Amir Qayyum

    DOI: 10.5815/ijisa.2013.04.07

  • A New Measure of Fuzzy Directed Divergence and Its Application in Image Segmentation

    P.K Bhatia, Surender Singh

    DOI: 10.5815/ijisa.2013.04.08

  • A Revisit to Probability - Possibility Consistency Principles

    Mamoni Dhar

    DOI: 10.5815/ijisa.2013.04.09

  • A New Approach for the Generalized First Derivative and Extension It to the Generalized Second Derivative of Nonsmooth Functions

    Hamid Reza Erfanian, M. H. Noori Skandari, A.V. Kamyad

    DOI: 10.5815/ijisa.2013.04.10